# SDR DL75A011649

- Difficulty date: October 8, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 46,239 hours, 24,111 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146N851210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER SILL BEAM OF THE C2 DOOR OPENING WAS BADLY CORRODED AND REQUIRED REPLACEMENT.  TO REMOVE AND INSTALL A NEW SECTION, THE OUTER CHORD OF THE FS 1440 OPENING FRAME WAS CUT AT STRINGER 26R AND THE WEB CUT AT STRINGER 23R.  THE LOWER SECTIONS WERE REMOVED AND RE-INSTALLED AFTER THE SILL REPLACEMENT.  THE WEB WAS SPLICED PER SRM AND THE CHORD WITH ALUMINUM ANGLES PER ER/A 381623-14, REV A.
